Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 39, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A case in which irreducibility of an analytic germ implies irreducibility of the tangent cone
Richard Draper.
Proc. Amer. Math. Soc. 39 (1973), 443-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316744
Some inequalities for the multiplicator of a finite group
Michael R. Jones.
Proc. Amer. Math. Soc. 39 (1973), 450-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314975
On splitting cotorsion radicals
V. S. Ramamurthi.
Proc. Amer. Math. Soc. 39 (1973), 457-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313323
The Schnirelmann density of the $(k,2)$-integers
P. H. Diananda.
Proc. Amer. Math. Soc. 39 (1973), 462-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376598
Structure of semiprime P.I. rings
Joe W. Fisher.
Proc. Amer. Math. Soc. 39 (1973), 465-467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320049
On the Hasse principle for quadratic forms
J. S. Hsia.
Proc. Amer. Math. Soc. 39 (1973), 468-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311572
Semigroup rings and semilattice sums of rings
Julian Weissglass.
Proc. Amer. Math. Soc. 39 (1973), 471-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322092
Regularity of semilattice sums of rings
John Janeski and Julian Weissglass.
Proc. Amer. Math. Soc. 39 (1973), 479-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316495
A van Kampen theorem for separable algebras
Andy R. Magid.
Proc. Amer. Math. Soc. 39 (1973), 483-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313237
$K$-theory of commutative regular rings
Andy R. Magid.
Proc. Amer. Math. Soc. 39 (1973), 489-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311650
The Brauer group of an Amitsur field
Chan Nan Chang.
Proc. Amer. Math. Soc. 39 (1973), 493-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314812
On uniform elementary estimates of arithmetic sums
Stefan A. Burr.
Proc. Amer. Math. Soc. 39 (1973), 497-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314784
Chebyshev estimates for Beurling generalized prime numbers
Harold G. Diamond.
Proc. Amer. Math. Soc. 39 (1973), 503-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314782
Conditions for $Ker(R[X]→R[c/b])$ to have a linear base
L. J. Ratliff.
Proc. Amer. Math. Soc. 39 (1973), 509-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316442
On going down for simple overrings
David E. Dobbs.
Proc. Amer. Math. Soc. 39 (1973), 515-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417152
An extremal property of some capacitary measures in $E_{n}$
Burgess Davis and John L. Lewis.
Proc. Amer. Math. Soc. 39 (1973), 520-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320347
Local boundedness and continuity for a functional equation on topological spaces
C. T. Ng.
Proc. Amer. Math. Soc. 39 (1973), 525-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318719
A note on the Radon-Nikodym theorem
Tae Geun Cho and A. Tong.
Proc. Amer. Math. Soc. 39 (1973), 530-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315085
Sufficient conditions in the calculus of variations and in the theory of optimal control
Zeev Nehari.
Proc. Amer. Math. Soc. 39 (1973), 535-539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319007
Ergodic properties of bounded $L_{1}$-operators
Ryōtarō Satō.
Proc. Amer. Math. Soc. 39 (1973), 540-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414828
The growth of hypoelliptic polynomials and Gevrey classes
E. Newberger and Z. Zieleźny.
Proc. Amer. Math. Soc. 39 (1973), 547-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318660
Two types of hyperinvariant subspaces
Robert M. Kauffman.
Proc. Amer. Math. Soc. 39 (1973), 553-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336389
An isolated bounded point derivation
Anthony G. O’Farrell.
Proc. Amer. Math. Soc. 39 (1973), 559-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315452
Primitive ideals in von Neumann algebras
Herbert Halpern.
Proc. Amer. Math. Soc. 39 (1973), 563-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318906
On coefficients and zeros of sections of power series
J. K. Shaw.
Proc. Amer. Math. Soc. 39 (1973), 567-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318461
A characterization of thin operators in a von Neumann algebra
Catherine L. Olsen.
Proc. Amer. Math. Soc. 39 (1973), 571-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0341121
On periodic solutions of autonomous Hamiltonian systems of ordinary differential equations
David C. Clark.
Proc. Amer. Math. Soc. 39 (1973), 579-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315217
A combinatorial analog of Lyapunov’s theorem for infinitesimally generated atomic vector measures
Peter A. Loeb.
Proc. Amer. Math. Soc. 39 (1973), 585-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316674
Intersecting unions of maximal convex sets
Marilyn Breen.
Proc. Amer. Math. Soc. 39 (1973), 587-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319046
Model companions for $ℵ_{0}$-categorical theories
D. Saracino.
Proc. Amer. Math. Soc. 39 (1973), 591-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316238
Random walks on compact semigroups
A. Mukherjea, T. C. Sun and N. A. Tserpes.
Proc. Amer. Math. Soc. 39 (1973), 599-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317420
Projective compact distributive topological lattices
Tae Ho Choe.
Proc. Amer. Math. Soc. 39 (1973), 606-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317296
Generalized Steenrod-Hopf invariants for stable homotopy theory
Warren M. Krueger.
Proc. Amer. Math. Soc. 39 (1973), 609-615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385860
Spheres which are loop spaces $mod$ $p$
Clarence Wilkerson.
Proc. Amer. Math. Soc. 39 (1973), 616-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317319
Transformation groups of automorphisms of $C(X,G)$
J. S. Yang.
Proc. Amer. Math. Soc. 39 (1973), 619-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317308
Halving the Milnor manifolds and some conjectures of Ray
David M. Segal.
Proc. Amer. Math. Soc. 39 (1973), 625-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0368041
Cohomology of fibre spaces with group bundle coefficients
M. V. Mielke.
Proc. Amer. Math. Soc. 39 (1973), 629-632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317326
A non-Hausdorff Ascoli theorem for $k_{3}$-spaces
Geoffrey Fox and Pedro Morales.
Proc. Amer. Math. Soc. 39 (1973), 633-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0391004
Cohomology of a bounding manifold
Larry Smith and R. E. Stong.
Proc. Amer. Math. Soc. 39 (1973), 637-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326765
The nonexistence of complex Haar systems of nonplanar locally connected spaces
George W. Henderson and Brian R. Ummel.
Proc. Amer. Math. Soc. 39 (1973), 640-641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315343
An elementary proof of the Morse-Palais lemma for Banach spaces
Dang Dinh Ang and Vu Trong Tuan.
Proc. Amer. Math. Soc. 39 (1973), 642-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319225
A note on Mordell’s equation $y^{2}=x^{3}+k$
S. P. Mohanty.
Proc. Amer. Math. Soc. 39 (1973), 645-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316377
A very slowly convergent sequence of continuous functions
Walter Rudin.
Proc. Amer. Math. Soc. 39 (1973), 647-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315324
Distance spheres in complex projective spaces
Alan Weinstein.
Proc. Amer. Math. Soc. 39 (1973), 649-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315631
Erratum: “The generalized inverse of a nonnegative matrix”
R. J. Plemmons and R. E. Cline.
Proc. Amer. Math. Soc. 39 (1973), 651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314859
Erratum: “Zero sets of functions from non-quasi-analytic classes”
R. B. Hughes.
Proc. Amer. Math. Soc. 39 (1973), 651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315075
Erratum: “On convolutions with the Möbius function”
Sanford L. Segal.
Proc. Amer. Math. Soc. 39 (1973), 652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314785